| Catalog Number |
MOB37 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis devices and gore® excluder® aaa endoprosthesis devices.After all devices were implanted, final angiography revealed a rupture in the right common iliac artery.It was reported that the rupture might have occurred when a touch-up ballooning using a gore® molding & occlusion balloon catheter was performed on a contralateral leg endoprosthesis implanted in the right common iliac artery.An additional iliac extender endoprosthesis was implanted to cover the rupture site, extending the first contralateral leg to the right external iliac artery.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Emdr section h6, code b15 updated to reflect results of investigation.The reported failure mode, rupture of the right common iliac artery, was unable to be independently confirmed through an evaluation of the provided radiographic image.The provided image showed the proximal landing zone, but did not visualize the iliac arteries.It was reported that the rupture might have occurred during balloon touch-up; however, no information was provided on what factors may have caused a rupture.Therefore, the cause of the reported failure mode cannot be established with the available information.
Additional Manufacturer Narrative
Emdr section h6, code d12 updated to reflect results of investigation.